Research ArticleOpen accessEvery word in the titleGlobal Behavior of a Higher Order Difference EquationAlaa E. Hamza, R. Khalaf-AllahJournal of Mathematics and Statistics, Vol. 3, Issue 1 · 31 Mar 2007 · 7,059 accessesView PDFCite
695 articles for “Equation”
Set a search alertResearch ArticleOpen accessEvery word in the titleOn Self-similar Solution of Non-linear Diffusion Equation with Convection TermB. I. Olajuwon, A. O. PopoolaJournal of Mathematics and Statistics, Vol. 2, Issue 4 · 31 Dec 2006 · 6,315 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleThe Solution of Heat Conduction Equation with Mixed Boundary ConditionsNaser AbdelrazaqJournal of Mathematics and Statistics, Vol. 2, Issue 1 · 31 Mar 2006 · 7,817 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleEffects of Higher Order Dispersion Terms in the Nonlinear Schrodinger EquationRobert Beech, Frederick OsmanAmerican Journal of Applied Sciences, Vol. 2, Issue 9 · 30 Sep 2005 · 6,493 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleProgramming of the Generalized Nonlinear Paraxial Equation for the Formation of Solitons with MathematicaFrederick Osman, Robert BeechAmerican Journal of Applied Sciences, Vol. 1, Issue 2 · 30 Jun 2004 · 6,787 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleParallel Iterative Algorithms with Accelerate Convergence for Solving Implicit Difference EquationsQing-Fu Liu, Wei-Jun Zhong, Mancho ManevAmerican Journal of Applied Sciences, Vol. 1, Issue 1 · 31 Mar 2004 · 6,801 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleOn the General Solution to the Bratu and Generalized Bratu EquationsLucas Hervé Koudahoun, Jean Akande, Damien Kêgnidé Kolawolé Adjaï et al.Journal of Mathematics and Statistics, Vol. 14, Issue 1 · 14 Jul 2018 · 7,689 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleq- sl2 and Associated Wave and Heat EquationsSami H. AltoumAmerican Journal of Applied Sciences, Vol. 15, Issue 5 · 12 May 2018 · 7,807 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleDynamics and Stability of q-Fractional Order Pantograph Equations With Nonlocal ConditionVivek Devaraj, Kuppusamy Kanagarajan, Seenith SivasundaramJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 10 Feb 2018 · 7,430 accessesView PDFCite
Research NotesOpen accessEvery word in the titleA Note on a New Method of Investigation of Solutions of Boundary Value Problems for the Elliptic Type Equations of the First OrderNihan A. Aliyev, Alexander A. Katz, Metanet B. MursalovaJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 17 Jan 2018 · 7,211 accessesView PDFCite